# SDR WX0A2022032374038

- Difficulty date: March 20, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N220NV
- Make and model: Airbus A300*
- Aircraft serial: 1262
- Aircraft time: 49,524 hours, 31,544 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

R2 DOOR ARMING LEVER WILL NOT STAY DOWN. IT SLOWLY WORKS ITS WAY UP TO THE UNARMED POSITION. / CLEANED & LUBRICATED & OPS CHECK OF THE SLIDE ARMING MECHANISM REF AMM 52-13-22. OPS CHECK GOOD. NO DISCREPANCIES NOTED AT THIS TIME"
